How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Stan Your Own Question
Dr Stan
Dr Stan, Doctor
Category: Cardiology
Satisfied Customers: 1828
Experience:  Physician at Stanley L Simpson, DO
93248684
Type Your Cardiology Question Here...
Dr Stan is online now
A new question is answered every 9 seconds

I've been using the nitro patch and when I took it off I had

Customer Question

Hi I've been using the nitro patch and when I took it off I had blood spots from under it and my upper arm seems a little tender and hard. I have vasospastic angina and slow flow, I am 30 and female
Submitted: 9 months ago.
Category: Cardiology
Expert:  Dr Stan replied 9 months ago.

Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I will be happy to help you today. I'm sorry to hear that you are having difficulty with your Nitro Patch. Irritation from the nitro patch is a common side effect and in your case it is causing some bleeding under the skin (the spots). Discuss changing the brand of patch with your doctor which may help. You should also discuss oral medication instead of the patch. You would need to take it more frequently, but you wouldn't get this side effect.

I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you